# SDR SWAA051606

- Difficulty date: May 31, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,257 hours, 45,375 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6959886
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT & RT WING REAR SPAR UPPER CHORDS CRACKED AT MLG BEAM 2ND INBOARD CUTOUT HOLE.  REMOVED AND REPLACED REAR SPAR UPPER CHORDS PER BFG ER.
